MAUDE Adverse Event Report: ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Catalog Number 1000186
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery.The indeflator was used to inflate a non-compliant (nc) balloon at 12 atmospheres (atms) when it started to lose pressure and then the gauge broke apart separating from the housing.Another indeflator was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material separation was able to be confirmed.The reported leak was unable to be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that inadvertent mishandling during preparation for use and/or during use resulted in the noted multiple scratches throughout the indeflator housing; thus compromising the indeflator such that during use resulted in the reported leak and the reported material separation /noted faceplate/gauge separations and the noted housing separation; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported/noted difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
20/30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18521912
Report Number2024168-2024-00895
Device Sequence Number7698292
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public08717648013614
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number1000186
Device Lot Number60510931
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown